Seguir
Jacques Verstraete
Jacques Verstraete
Dirección de correo verificada de math.ucsd.edu
Título
Citado por
Citado por
Año
On arithmetic progressions of cycle lengths in graphs
J Verstraëte
Combinatorics, Probability and Computing 9 (4), 369-373, 2000
1032000
On hypergraphs of girth five
F Lazebnik, J Verstraëte
the electronic journal of combinatorics 10 (1), R25, 2003
982003
Rainbow Turán problems
P Keevash, D Mubayi, B Sudakov, J Verstraëte
Combinatorics, Probability and Computing 16 (1), 109-126, 2007
962007
Approximation algorithms and hardness results for cycle packing problems
M Krivelevich, Z Nutov, MR Salavatipour, J Verstraete, R Yuster
ACM Transactions on Algorithms (TALG) 3 (4), 48-es, 2007
892007
Turán problems and shadows I: Paths and cycles
A Kostochka, D Mubayi, J Verstraëte
Journal of Combinatorial Theory, Series A 129, 57-79, 2015
822015
Extremal problems for cycles in graphs
J Verstraëte
Recent trends in combinatorics, 83-116, 2016
812016
A survey of Turán problems for expansions
D Mubayi, J Verstraëte
Recent trends in combinatorics, 117-143, 2016
732016
On the Turán number for the hexagon
Z Füredi, A Naor, J Verstraëte
Advances in Mathematics 203 (2), 476-496, 2006
672006
A note on bipartite graphs without 2k-cycles
A Naor, J Verstraëte
Combinatorics, Probability and Computing 14 (5-6), 845-849, 2005
622005
Proof of a conjecture of Erdős on triangles in set-systems
D Mubayi, J Verstraëte
Combinatorica 25 (5), 599-614, 2005
572005
Cycle lengths in sparse graphs
B Sudakov, J Verstraëte
arXiv preprint arXiv:0707.2117, 2007
552007
On independent sets in hypergraphs
A Kostochka, D Mubayi, J Verstraëte
Random Structures & Algorithms 44 (2), 224-239, 2014
522014
Independent dominating sets and Hamiltonian cycles
P Haxell, B Seamone, J Verstraete
Journal of Graph Theory 54 (3), 233-244, 2007
482007
On coupon colorings of graphs
B Chen, JH Kim, M Tait, J Verstraete
Discrete Applied Mathematics 193, 94-101, 2015
362015
Turán numbers of bipartite graphs plus an odd cycle
P Allen, P Keevash, B Sudakov, J Verstraëte
Journal of Combinatorial Theory, Series B 106, 134-162, 2014
332014
Large incidence-free sets in geometries
S De Winter, J Schillewaert, J Verstraete
the electronic journal of combinatorics, P24-P24, 2012
332012
Turán problems and shadows II: Trees
A Kostochka, D Mubayi, J Verstraëte
Journal of Combinatorial Theory, Series B 122, 457-478, 2017
312017
Stability in the Erdős–Gallai theorems on cycles and paths
Z Füredi, A Kostochka, J Verstraëte
Journal of Combinatorial Theory, Series B 121, 197-228, 2016
312016
Multicolour Turán problems
P Keevash, M Saks, B Sudakov, J Verstraëte
Advances in Applied Mathematics 33 (2), 238-262, 2004
302004
A hypergraph extension of the bipartite Turán problem
D Mubayi, J Verstraëte
Journal of Combinatorial Theory, Series A 106 (2), 237-253, 2004
302004
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20